Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Some characterizations of reflexivity


Author: Ivan Singer
Journal: Proc. Amer. Math. Soc. 52 (1975), 166-168
MSC: Primary 46B10
DOI: https://doi.org/10.1090/S0002-9939-1975-0511796-8
MathSciNet review: 0511796
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The results of R. C. James on characterizations of reflexivity of Banach spaces with an unconditional basis in terms of $ {c_0}$ and $ {l^1}$ are extended to arbitrary Banach spaces. Some consequences are obtained.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46B10

Retrieve articles in all journals with MSC: 46B10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0511796-8
Article copyright: © Copyright 1975 American Mathematical Society